RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 4  


On the point sets of a given degenerate Jacobian matrix of infinitely differentiable mappings
A. Ya. Dubovitskii
489
Korovkin systems in spaces of continuous functions
Yu. A. Shashkin
495
Metric automorphisms with quasi-discrete spectrum
L. M. Abramov
513
On certain sets of sequence and functions defined by the behavior of Fourier series
A. A. Konyushkov
531
Analytic properties of the multipliers of periodic canonical differential systems of positive type
M. G. Krein, G. Ya. Lyubarskii
549
Linnik's “great sieve” and a limit theorem for the class number of ideals of an imaginary quadratic field
M. B. Barban
573
On the representation of a measurable function by an indefinite $A$-integral
I. A. Vinogradova
581
On the two-sample problem
A. A. Borovkov
605
On summation methods for Taylor series
L. V. Taikov
625
On solvable subgroups of multiplicative group of a skew field
D. A. Suprunenko
631
Anastasiya Petrovna Leonova (1904–1962) (obituary)
639
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019